# SDR WWMA9500031

- Difficulty date: March 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 952
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: AIR873601
- Condition: Defective
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT NR 3241 (LAX/CLD), PILOT REPORTED THAT THE LANDING GEAR WOULD NOT RETRACT ON TAKEOFF.  THE AIRCRAFT RETURNED TO FIELD.  MAINTENANCE REPLACED THE NON RETURN VALVE AND THE EMERGENCY HYDRAULIC SELECTOR VALVE IAW JSM 29-00.  MAINTENA NCE PERFORMED MULTIPLE GEAR SWINGS IAW JS32 MM.  THEY COULD NOT DUPLICATE THE PROBLEM; OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  P/N CHANGED AIR873601 & 7448.
